# SDR AALA202207017602

- Difficulty date: June 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737
- Aircraft serial: 31189
- Aircraft time: 24,484 hours, 9,628 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025111
- Part serial: M9362
- Condition: Unserviceable
- Location: Zone 200 - Fuse
- Part time: 4,505 hours, 1,863 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FIRST CLASS EMERGENCY RAFT HAS NO EXPIRATION DATE PRINTED ON CONTAINER OR MAINTENANCE RECORD DOCUMENTATION. REPLACED AFT FIRST CLASS EMERGENCY LIFE RAFT PER AMM 25-64-00.
